# SDR ABXA9600449

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5610 · Flight Compartment Windows
- Part: Trim
- Condition: Loose
- Location: Rt Cv Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEARVIEW WINDOW WILL NOT OPEN.  REGLUED INTERIOR TRIM IN PLACE.
